# SDR NSVA2011276

- Difficulty date: October 23, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 43,108 hours, 51,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL # 198-67.  RT COCKPIT FLOOR SNAP FASTENER CORRODED.  COMPLETED REPAIR OF RT COCKPIT FLOOR IAW AIR TD 340-53-11-27 ORIGINAL DATE 4/8/11.
